# SDR SWAA2025052774487

- Difficulty date: May 23, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 53,536 hours, 33,579 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sleeve
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT GIRTBAR DISARMED ON LANDING MISSING STOPPER/ STOP SLEEVE.<[01] INSTALLED NEW GIRT BAR STOP SLEEVE PER AMM 25-66-01
